# SDR BJNA201604200011

- Difficulty date: April 20, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N134AS
- Make and model: Boeing 737-400
- Aircraft serial: 25314
- Aircraft time: 56,044 hours, 25,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL889
- Condition: Faulty
- Location: Cabin
- Part time: 56,044 hours, 25,711 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GENERAL VISUAL INSPECTION OF THE EMERGENCY LIGHTING SYSTEM, A 13.5" AREA FAILED AN ILLUMINATION CHECK. THE DISCRIPENT AREA WAS REMOVED IAW CMM 33-51-06.  A NEW SECTION OF PN PL88-9 WAS CUT AND INSTALLED USING TESAFIX 4965, IAW CMM 33-51-06 SEC.3 PAGE 601. OPS CHECK WAS COMPLETED, WITH NO DISCREPINCES NOTED.
